# SDR AALA20010032

- Difficulty date: January 8, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 720D STRINGER 28R CORRODED AROUND FASTENER HOLES ON STRINGER.  INSTALLED REPAIR STRAP AT STRINGER 28 RT STATION 720D PER ESO 11697 DATED 1/4/2001.  (M)
